Posted by Theresa
on January 02, 2000 at 08:30:21:
In Reply to: side effects of adderall? posted by Christine on January 01, 2000 at 14:00:16:
: My 7-yr old son has just been diagnosed with ADHD and his neurologist has suggested adderall. I am looking to find out side effects and actual effects of this medication before I decide to use this med. He has never used anything before. He is a good student now, but he is very, very hyperactive and impulsive. He does not know what he is doing half of the time.
: Please let me know of personal experiences with this medication so I can start to make a decision.
: Thank you
My daughter was just started on adderall about a week ago. She has taken several meds in the past to help her stay focused and calm down a bit but none of the meds have worked- all had awful side effects. Now she is on 2.5 mg of adderall. What I am noticing is she is a little and when I see little, I mean little calmer. The one thing I do not like though and I am not sure if it is related to the adderall though, it seems as though at the end of the day she is overly hyper (when meds have worn off)